# SDR A6WA201240057

- Difficulty date: January 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 22,581 hours, 21,256 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 01492
- Condition: Malfunctioned
- Location: Mlg
- Part time: 19,888 hours, 19,909 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, WHILE GEAR WAS IN TRANSIT, RECEIVED INBD ANTI-SKID MESSAGE, FOLLOWED BY GEAR DISAGREE WARNING.  MESSAGE CLEARED WITHIN 20 SECONDS OF GEAR UP SELECTION.  HAD NO RED GEAR INDICATION.  BOTH MESSAGES CLEARED WITHOUT CREW ACTIONS.  NO FURTHER INDICATIONS.  TROUBLESHOT AND FOUND THAT DURING GEAR SWING, LT SIDE STAY SHOWS DOWNLOCK.  STILL ENGAGED EVEN THOUGH THE GEAR IS SWINGING.  SUSPECT BAD LT SIDE STAY.  R & R LT SIDE STAY ACTUATOR, OPS CHECKED GOOD, REF AMM 32-32-01, AWAC SUPPLEMENT 11-015.
